# SDR 2000ZZZX282

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 133.425
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS FUSELAGE SKIN PANEL REPAIR AT FS 133.425 NOT PER SRM 53-04, FIG 12B, SHEET 2.  REPAIR ASLO HAS NUMEROUS GOUGES IN REPAIR.  REPAIRED PER SRM 53-04 FIG 12B DER APPROVED ON FORM 8110-3 DATED 99-11-19, ECRA 935-53-048-2.
